Previous |  Up |  Next


Title: Abstracts of CSc. theses in mathematics (English)
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 33
Issue: 1
Year: 1992
Pages: 183-188
Category: math
Summary: Bajáková, Pavla: Surfaces with constant curvatures in $\cal S^4(1)\subset S^5$. Pech, Pavel: The inequalities of space curves. Repický, Miroslav: Cardinal characteristics of the real line and boolean-valued models. Šiňajová, Edita: Representations of graphs in Euclidean space. Frolíková, Ivana: Stochastic approximation with delayed observations. Pyrih, Pavel: Fine topology and unique extension in complex plane. Růžička, Michael: Mathematical and physical theory of multipolar elasticity. Veselý, Libor: Topological properties of monotone operators and metric projections. Doupovec, Miroslav: Some natural geometric transformations of the third order. Vondra, Alexandr: Connections in the geometry of non-autonomous higher-order dynamics. Cehlárová, Katarína: Matrices in bottleneck algebra. Tlustý, Pavel: Deviations from asymptotic normality for solutions of stochastic programming problems. (English)
MSC: 00A99
Date available: 2009-01-08T17:54:53Z
Last updated: 2012-04-30
Stable URL:


Files Size Format View
CommentatMathUnivCarolRetro_33-1992-1_23.pdf 148.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo